# SDR AALA201803299018

- Difficulty date: March 28, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 23,171 hours, 8,602 cycles
- Engine: Iae V2533A5
- Engine time: 16,821 hours, 6,396 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO DEPARTURE, DUE TO THE LEFT ENGINE ISSUE.  DECLARED EMERGENCY AND PERFROMED UNEVENTFUL LANDING.  LEFT ENGINE SEIZED,  FAN WILL NOT ROTATE. FIRE DEPARMENT CONFIRMED FLAMES IN TAIL PIPE, BUT EXTINGUISHED UPON LANDING.  ACCOMPLISHED A NR 1 ENGINE REPLACEMENT IAW 26L40071004 AND 26L00071015. SYSTEM TESTED NORMAL.
